# SDR SWAA2022032886271

- Difficulty date: March 22, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737*
- Aircraft serial: 33919
- Aircraft time: 55,222 hours, 28,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FLOOR BEAMS AT STA 344 AND 360 CENTERLINE 0 CRACKED / [01] R&R'ED INTERCOSTAL BETWEEN FLOOR BEAMS AT STA344 AND STA360 AND BL 0 IAW SRM 51-40-02.
